Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 19 de mayo de 2024
  

Completeness in L1(R) of discrete translates.

Título inglés Completeness in L1(R) of discrete translates.
Título español Completitud en L1(R) de trasladados discretos.
Autor/es Bruna, Joaquim ; Olevskii, Alexander ; Ulanovskii, Alexander
Organización Dep. Mat. Univ. Autòn. Barcelona, Cerdanyola del Vallès (Barcelona), España;Sch. Math. Sci. Tel-Aviv Univ., Tel-Aviv, Israel;Stavanger Univ. Coll., Stavanger, Noruega
Revista 0213-2230
Publicación 2006, 22 (1): 1-16, 12 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We characterize, in terms of the Beurling-Malliavin density, the discrete spectra Λ Ì R for which a generator exists, that is a function φ Î L1(R) such that its Λ translates φ(x - λ), λ Î Λ, span L1(R). It is shown that these spectra coincide with the uniqueness sets for certain analytic clases. We also present examples of discrete spectra Λ Î R which do not admit a single generator while they admit a pair of generators.
Clasificación UNESCO 120213
Palabras clave español Análisis de Fourier ; Espacios de Lebesgue ; Completitud ; Función entera
Código MathReviews MR2267311
Código Z-Math Zbl 1104.42019
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es